# SDR SWIA201231666

- Difficulty date: August 9, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 28,492 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT FS 409+128 VERTICLE POST AT LBL 18, OUTBOARD C-CHANNEL IN AFT RADIUS.  (C-CHECK)  REPLACED LEFT FS 409+128 VERTICLE OUTBOARD POST AT LBL 18 PER REO.
